MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR) OVATION IX; ILIAC LIMB
Model Number TV-IL1416160-J
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 06/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot history records related to the subject device referenced in this complaint record were reviewed for potential contributing factors for the failure mode(s) described in this event.A review of the device quality records showed that the device(s) demonstrated compliance to established procedures and specifications at the time of manufacture.
 
Event or Problem Description
The patient was initially treated with an ovation ix iliac limb and afx2 system, which is currently outside the indications for use.The patient underwent a previous re-intervention for a reported type ib endoleak (reference 3008011247-2019-00067) where an additional ovation ix limb was implanted.Approximately 2-months post re-intervention for the type ib endoleak the patient presented for a routine follow-up and a computed tomography was completed revealing a suspected kink in the device and narrowing with diminished flow.The physician treated the patient with a non-endoglogix wall stent successfully resolving the kink.The patient is reported as stable and will continue to be monitored.
 
Additional Manufacturer Narrative
Clinical assessment of the reported event was unable to be completed due to a lack of receipt of relevant medical records and/or imaging.Requests were made; however, denied due to patient authorization requirements.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device remains implanted; therefore, no device evaluation was completed.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR)
3910 brickway blvd
santa rosa CA 95403
MDR Report Key8777931
Report Number3008011247-2019-00108
Device Sequence Number2638798
Product Code MIH
UDI-Device IdentifierM701TVIL1416160J1
UDI-Public+M701TVIL1416160J1/$$3210508FS05031851P
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2021
Device Model NumberTV-IL1416160-J
Device Catalogue NumberTV-IL1416160-J
Device Lot NumberFS050318-51
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/10/2019
Supplement Date Received by Manufacturer06/10/2019
Initial Report FDA Received Date07/10/2019
Supplement Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX LIMB STENT GRAFT.; AFX LIMB STENT GRAFT.; AFX VELA SUPRARENAL.; AFX2 BIFURCATED STENT GRAFT.; OVATION IX ILIAC LIMB.; AFX LIMB STENT GRAFT; AFX LIMB STENT GRAFT; AFX VELA SUPRARENAL; AFX2 BIFURCATED STENT GRAFT; OVATION IX ILIAC LIMB
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age70 YR